advertisement
Question
Posted by: V | 2004/09/28

What are the side-effects of stopping the pill?

I have been taking triphasil for about 3 and a half years now without a break. I have decided that I may want to give it a few months break, as I am having bouts of depression and have been very moody lately (I'm not sure if this is caused by the Triphasil)
Is it safe for me to take a few months break and if so for how long? Also, what are the side-effects of stopping? Can you also please tell me what type/name of pill is stronger than Triphasil?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Probably the only side effect is that you can get pregnant.There are lots of pills available and I am sure you can find one that suits you. You need guidance by a gynae.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Meghan | 2015/12/07

Hi, I was on Triphasil for about 6 years and decided to stop. I am my period is late and I took pregnancy test but it keeps on coming back negative. Am I pregnant? or is this a thing that happens when you stop taking the pill?

Reply to Meghan
Posted by: Anonymous | 2015/09/09

hellow I was using the triphasil for sex months then I take a break because I want a child but I have a problem because now I'm nolonger see my periods I have test for pregnency test but its nagitive plz help me

Reply to Anonymous
Posted by: Tazzy | 2004/09/28

Hi V

I was also on Triphasil for about 5 years and then also started getting "Break through" Bleeds. The clinic sister then put me on Nordette and I never had any trouble. My moods swings also stopped.

If you aren't sexually active then stop the pill if you want to but remember it takes at least 30 days for it to start working again once you have stopped. So think carefully.

Ask your clinic sisiter or pharmacist for advice, this what they are trained for.

Good luck

Reply to Tazzy
Posted by: V | 2004/09/28

Cause I had bleeding in between periods and was told to switch to a stronger pill.

Reply to V
Posted by: Golly | 2004/09/28

Dear V,

My opinion is you would be doing your body a favour! The pill is not natural, especially high concentration pills like Triphasil. It disrupts your body's own hormonal rythms and I am convinced causes us to become subfertile in the long run.

There can be no side-effects of not taking the pill as your natural self does not have side-effects. Side-effects or symptoms occur from taking medications or chemicals that our bodies can not cope with. Why would you want a stronger pill than Triphasil?

Reply to Golly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement